Mathematische Annalen

, Volume 325, Issue 1, pp 1–17

On the Albanese map for smooth quasi-projective varieties

  • Michael Spieß
  • Tamás Szamuely

DOI: 10.1007/s00208-002-0359-8

Cite this article as:
Spieß, M. & Szamuely, T. Math. Ann. (2003) 325: 1. doi:10.1007/s00208-002-0359-8

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Michael Spieß
    • 1
  • Tamás Szamuely
    • 2
  1. 1.School of Mathematical Sciences, University of Nottingham, University Park, NG7 2RD Nottingham, United Kingdom (e-mail: mks@maths.nott.ac.uk)GB
  2. 2.Alfrèd Rènyi Institute of Mathematics, Hungarian Academy of Sciences, PO Box 127, H-1364 Budapest, Hungary (e-mail: szamuely@renyi.hu)HU